# SDR AALA20091120TUL01

- Difficulty date: November 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE LOWER FORWARD STOP FITTING BOTTOM OF DOOR.  REMOVED CRACKED ANGLE INSTALLED NEW ANGLE PER ESO 80174.
